MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this mitral annuloplasty ring was implanted and explanted during the same procedure.After implant the physician observed a large leak as the patients annulus was too large for the ring.The ring was then explanted and replaced with a mitral bioprosthetic valve.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this mitral annuloplasty ring was implanted and explanted during the same procedure.A post implant transesophageal echocardiogram (tee) was performed which revealed a significant leak.The physician determined that the patient's annulus was too large for the 32 mm ring.The 32 mm ring was then explanted and replaced with a 29 mm mitral bioprosthetic valve.Another transesophageal echocardiogram (tee) was performed, which showed good functioning of the valve.No additional adverse patient effects were reported.Conclusion: the physician determined that the patient¿s annulus was too large for the 32 mm ring.The 32 mm ring was then explanted and replaced with a 29 mm mitral bioprosthetic valve.The event appears to be due to sizing.There is no indication that the event was due to the manufacture of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6891366
Report Number2025587-2017-01680
Device Sequence Number16331283
Product Code KRH
UDI-Device Identifier00613994758675
UDI-Public00613994758675
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number638RL
Device Catalogue Number638RL32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer09/22/2017
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight64